# SDR IPXA09M56772

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WILL NOT TEST (EMER LT BATT 1 LOW).  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY POWER SUPPLY PER MM 33-51-01-4, OPS CHECK GOOD.
